Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 8, NWS Atlanta, GA

March 5, 201096 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Mar 5, 2010, 4:36 PM EST for 96 counties in Georgia. It took effect at Mar 6, 2010, 12:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2010, 4:36 PM EST (21:36 UTC)
In effect from
Mar 6, 2010, 12:00 PM EST
Expired
Mar 6, 2010, 8:00 PM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WWUS82 KFFC 052136
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EST FRI MAR 5 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060545-
/O.UPG.KFFC.FW.A.0006.100306T1700Z-100307T0100Z/
/O.NEW.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/
/O.NEW.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/
/O.CON.KFFC.FW.W.0007.000000T0000Z-100306T0100Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
436 PM EST FRI MAR 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE 
HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EST SATURDAY FOR 
ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW 
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EST SATURDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING.
A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING.

THESE WARNINGS AND WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS EXIST ACROSS GEORGIA TODAY...AND
FUELS WILL CONTINUE TO DRY OVER THE NEXT FEW DAYS. RELATIVE
HUMIDITIES THIS AFTERNOON RANGED FROM 15 TO 25 PERCENT ACROSS
NORTH AND CENTRAL GEORGIA...AND WILL REMAIN LOW UNTIL EARLY THIS
EVENING. AFTERNOON RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE
EXPECTED AGAIN ON SATURDAY AND SUNDAY. NORTHWEST WINDS GUSTING TO
15 TO 25 MPH TODAY WILL SUBSIDE THIS EVENING. LIGHTER NORTHWEST TO
NORTH WINDS OF 5 TO 10 MPH WITH GUSTS LESS THAN 15 MPH ARE
EXPECTED ON SATURDAY AND SUNDAY. THE COMBINATION OF THESE FACTORS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH SUNDAY.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$
5 follow-up statements
169 
WWUS82 KFFC 060147
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EST FRI MAR 5 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061000-
/O.CON.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/
/O.CON.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
847 PM EST FRI MAR 5 2010

...RED FLAG WARNING IN EFFECT FOR THIS EVENING FOR ALL OF NORTH AND 
CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EST
SATURDAY FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE 
HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA DUE TO 
LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EST
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING.

THESE WARNINGS AND WATCH INCLUDE THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS CONTINUED ACROSS GEORGIA TODAY...AND
FUELS WILL REMAIN DRY OVER THE NEXT FEW DAYS. RELATIVE HUMIDITIES THIS
AFTERNOON RANGED FROM 15 TO 25 PERCENT ACROSS NORTH AND CENTRAL
GEORGIA THROUGH EARLY THIS EVENING. AFTERNOON RELATIVE HUMIDITIES
OF 15 TO 25 PERCENT ARE ONCE AGAIN EXPECTED SATURDAY AND SUNDAY.
NORTHWEST TO NORTH WINDS OF 5 TO 10 MPH WITH GUSTS LESS THAN 15
MPH ARE EXPECTED ON SATURDAY AND SUNDAY. THE COMBINATION OF THESE
FACTORS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH
SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION. ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH.

&&


$$
646 
WWUS82 KFFC 060831
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 AM EST SAT MAR 6 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062130-
/O.CON.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/
/O.CON.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
331 AM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EST
THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EST
THIS EVENING FOR NORTH AND CENTRAL GEORGIA. A FIRE WEATHER WATCH REMAINS
IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NORTH AND
CENTRAL GEORGIA.

THE RED FLAG WARNING AND FIRE WEATHER WATCH INCLUDE THE CHATTAHOOCHEE
AND OCONEE NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 20 PERCENT TODAY AND SUNDAY WITH DURATIONS OF
4 TO 7 HOURS. WINDS WILL BE NORTH TO WEST TODAY 4 TO 8 MPH AND
NORTHWEST TO SOUTHWEST SUNDAY. THIS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION. 

ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING AND FIRE WEATHER WATCH.

&&


$$
BDL
582 
WWUS82 KFFC 061523 AAA
RFWFFC

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EST SAT MAR 6 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062330-
/O.CON.KFFC.FW.W.0008.100306T1700Z-100307T0100Z/
/O.CON.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1023 AM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW
RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING.

THE RED FLAG WARNING AND FIRE WEATHER WATCH INCLUDE THE
CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 15 TO 20 PERCENT TODAY AND SUNDAY WITH DURATIONS OF
4 TO 7 HOURS. WINDS WILL BE NORTH TO WEST TODAY 4 TO 8 MPH AND
NORTHWEST TO SOUTHWEST SUNDAY. THIS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THE RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$
772 
WWUS82 KFFC 061909
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EST SAT MAR 6 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070315-
/O.UPG.KFFC.FW.A.0007.100307T1600Z-100308T0100Z/
/O.NEW.KFFC.FW.W.0009.100307T1600Z-100308T0100Z/
/O.CON.KFFC.FW.W.0008.000000T0000Z-100307T0100Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
209 PM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING 
OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY OVER 
MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING
OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY.

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY
OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY.
THIS REPLACES THE FIRE WEATHER WATCH WHICH IS NO LONGER IN EFFECT.

THESE RED FLAG WARNINGS INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE 
NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
OF 15 TO 25 PERCENT THIS AFTERNOON AND SUNDAY FOR A DURATION OF 4
TO 7 HOURS EACH DAY. THIS WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS. WINDS WILL BE NORTHWEST THIS AFTERNOON AND SUNDAY
BETWEEN 4 TO 8 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THESES RED FLAG WARNINGS.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION.

&&


$$
591 
WWUS82 KFFC 070120
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EST SAT MAR 6 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070930-
/O.EXP.KFFC.FW.W.0008.000000T0000Z-100307T0100Z/
/O.CON.KFFC.FW.W.0009.100307T1600Z-100308T0100Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
820 PM EST SAT MAR 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST
SUNDAY OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE 
HUMIDITY...
...RED FLAG WARNING HAS EXPIRED FOR MOST OF NORTH AND CENTRAL 
GEORGIA FOR LOW RELATIVE HUMIDITY... 

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY.

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST
SUNDAY OVER MOST OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE
HUMIDITY. THIS REPLACES THE FIRE WEATHER WATCH WHICH IS NO LONGER
IN EFFECT.

THIS RED FLAG WARNING INCLUDE BOTH THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
OF 15 TO 25 PERCENT ON SUNDAY FOR A DURATION OF 4 TO 7 HOURS.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL BE
NORTHWEST BETWEEN 4 TO 8 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESES RED FLAG WARNINGS.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION.


&&


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Mar 5, 4:19 PM EST, 17 minutes earlier.

Area forecast discussion, Mar 5, 4:19 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EST FRI MAR 5 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
A DEEP LAYER RIDGE EXTENDING FROM THE UPPER MIDWEST TO THE
MISSISSIPPI DELTA WILL CONTINUE DRIFTING SOUTHEAST OVER THE NEXT
FEW DAYS...WITH THE LOW LEVEL RIDGE AXIS PASSING OVER GEORGIA
SUNDAY NIGHT. THE COOL AND DRY AIRMASS CURRENTLY IN PLACE ACROSS OUR
REGION WILL GRADUALLY MODERATE THROUGH THE PERIOD...WITH
TEMPERATURES NEARING CLIMATOLOGICAL NORMALS BY SUNDAY. THE ONLY
WEATHER CONCERNS WILL BE FOR FIRE WEATHER INTERESTS AS RED FLAG
WARNINGS ARE IN EFFECT THROUGH EARLY THIS EVENING AND AGAIN FOR
SATURDAY AFTERNOON. THE CONTINUED DRY AIRMASS NECESSITATES A FIRE
WEATHER WATCH FOR SUNDAY AS WELL.

.LONG TERM /MONDAY THROUGH FRIDAY/...
TEMPERATURES WILL CONTINUE TO WARM THROUGH MONDAY AS HIGH PRESSURE
REMAINS THE DOMINANT INFLUENCE LOCALLY AND WINDS TURN OUT OF THE
SOUTH/SOUTHWEST ON THE BACK SIDE OF THE SURFACE HIGH. THE UPPER
LEVEL RIDGE AXIS WILL SLIDE EAST OF GEORGIA BY TUESDAY...ALLOWING
INCREASING MID/HIGH CLOUDS TO ARRIVE IN ADVANCE OF A DEVELOPING
LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS. GLOBAL MODELS REMAIN
REASONABLY CONSISTENT IN THEIR DEPICTION OF A STRENGTHENING UPPER
LOW AND ASSOCIATED SURFACE LOW OVER THE TX PANHANDLE/OK/KS MONDAY
NIGHT INTO TUESDAY. A LEAD SHORTWAVE AND INITIAL SURGE OF LOW
LEVEL WARM ADVECTION BRING THE FIRST POTENTIAL FOR SHOWERS INTO
OUR AREA ON TUESDAY. A BROAD AREA OF WARM/MOIST ADVECTION ACROSS THE
SOUTHEASTERN STATES DURING MID-WEEK AHEAD OF THE MAIN UPPER LEVEL
SYSTEM WILL DRAW GULF MOISTURE AND A WARM FRONT NORTHWARD THROUGH
THE REGION BY THURSDAY. ANOTHER TROUGH ROUNDING THE BASE OF THE
UPPER LOW OVER TEXAS ON THURSDAY IS LOOKING INCREASINGLY LIKELY TO
RESULT IN DEEP CYCLOGENESIS OVER THE SOUTHEASTERN STATES THURSDAY
NIGHT INTO FRIDAY. BOTH THE GFS AND ECMWF HAVE COME INTO AGREEMENT
ON THE POSITION OF THIS SURFACE LOW...THOUGH TRENDING FURTHER AND
FURTHER SOUTHEAST WITH EACH SUCCESSIVE RUN. THUNDER POTENTIAL APPEARS
TO BE INCREASING AS MODELS YIELD MLCAPE OF 500-1200 J/KG ACROSS OUR
FORECAST AREA IN A HIGHLY SHEARED ENVIRONMENT. WILL HOLD OFF ON
GETTING TOO EXCITED ABOUT SEVERE POTENTIAL UNTIL MODELS START TO
HOLD STEADY ON THE EVENTUAL TRACK OF THE SURFACE LOW. SHOWERS LIKELY
LINGERING INTO AT LEAST FRIDAY.

RRH
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          26  60  28  65  36 /   0   0   0   0   0
ATLANTA         29  57  33  63  41 /   0   0   0   0   0
BLAIRSVILLE     21  53  26  57  32 /   0   0   0   0   0
CARTERSVILLE    22  57  25  61  32 /   0   0   0   0   0
COLUMBUS        30  61  30  66  39 /   0   0   0   0   0
GAINESVILLE     28  57  32  61  39 /   0   0   0   0   0
MACON           26  61  26  66  35 /   0   0   0   0   0
ROME            24  59  25  63  32 /   0   0   0   0   0
PEACHTREE CITY  22  59  23  64  32 /   0   0   0   0   0
VIDALIA         31  60  35  67  40 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

RED FLAG WARNING FROM NOON TO 8 PM EST SATURDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&
Hazardous weather outlook, Mar 5, 1:30 PM EST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EST FRI MAR 5 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
130 PM EST FRI MAR 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DOMINATE NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO
LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS.

.DISCUSSION...
VERY DRY AND SOMEWHAT WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON
AND EVENING. HUMIDITY VALUES WILL FALL TO AS LOW AS 17 TO 25 PERCENT
AND WINDS WILL BE NORTHWEST AROUND 10 MPH...WITH GUSTS TO AROUND 20
MPH AT TIMES. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE
TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN SATURDAY
AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS FOR THURSDAY AND
THURSDAY NIGHT. HAZARDOUS WEATHER IS NOT EXPECTED DURING THE
REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 4:36 PM ESTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more22 hr

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.